# SDR RAIA00306164

- Difficulty date: June 15, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 11,013 hours, 9,929 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 4501968B
- Part serial: SPE984085
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU FAILED.  MAINTENANCE DEFERRED APU PER MEL; SUBSEQUENTLY CLEARING THE DEFERRAL BY REMOVING AND REPLACING THE APU.
